MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION

COOPERSURGICAL, INC. LEEP PRECISION
Model Number LP-10-120
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
As per the details received on incoming e-complaint (b)(4): "we have a medical incident where both the doctor and patient were shocked during a procedure.".
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is investigating the reported condition.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 06/23/2015.Manufacturing record review: dhr 177428 was reviewed and no non-conformities, related to the complaint condition, were noted.The system dhr was not available.However, each lot is thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the device history record be located going forward, it will be reviewed, and this complaint amended accordingly.Incoming inspection review: not applicable.Service history record: this unit was serviced for an unconfirmed complaint for low power in 2019.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4), this unit was at csi on 6/19/2023.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: the unit functioned free of defects.The unit was returned with a non-cooper name brand electrode without the correct end to connect to the leep precision device.The inclusion of the electrode indicates the customer had used this electrode and determined to be related to the customer's complaint description.Accessory items to be used with the leep precision are noted in the ifu as coopersurgical approved.As such, the complaint condition noted is being attributed to end user error.Note: the unit rf leakage was adjusted to specification but not indicative of a corresponding cause to the complaint.Coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
LEEP PRECISION
Common Device Name
LEEP PRECISION
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key16973030
Report Number1216677-2023-00082
Device Sequence Number17823490
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown